# SDR AALA202103109016

- Difficulty date: March 10, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- Aircraft time: 63,010 hours, 23,851 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 DOOR ASSIST BOTTLE PRESSURE LOW. SERVICED BOTTLE PER AMM 52-10-00-614-001-A.
